Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Ranger

severe flu like symptoms with azilect

Recommended Posts

I started Azilect twice and both times after 7-9 days I developed severe flu-like symptoms. My Dr. said that none of his PD patients had ever had these symptoms. Also he wants me to start Mirapex Er but the side effects seem pretty scary. Has anyone fallen asleep while driving?

Share this post


Link to post
Share on other sites

Hi Ranger,

I was taking .05 mg Azilect once a day. We just increased that to two pills once a day. No flu like symptoms.

I have never taken MirapexER. The requip I used to take would make mw too sleepy at work. SomI stopped taking that.

Share this post


Link to post
Share on other sites

I started Azilect in April of this year. .05 one time per day to start and then 1.0 within a month. I have had no side effects whatever from that medication when I was taking it alone. I have had side effects from the Rotigotine. Very sleepy the first couple of days, dizzy and nausea twice early on but no negative side effects for the past few months.

Share this post


Link to post
Share on other sites

Azilect for a yr. now...only flu like with Requip...have stop that because of weight gain plus wasn't doing any good. Question...are you sure you are not getting the flu...or maybe you just got the flu shot which could make you feel under the weather.

Share this post


Link to post
Share on other sites

I am no neurologist, but from what i've read, azilect CAN cause flu like symptoms as a side effect. you can find many information on this if you "google" the following search terms: azilect, flu-like symptoms. it may not be one of the commonest side effects, but it can happen.

 

http://www.druginformationonline.org/Azilect-drug-4673/

"AZILECT (Rasagiline) Side Effects:

 

AZILECT (Rasagiline) can cause serious to less serious side effects. AZILECT (Rasagiline) can cause serious blood pressure, paced heart beat, psychological distress, dyspnoea, angina, delirium, tachycardia, postural hypotension, impotence with symptoms of loss of libido, overactive reflexes, tingling of the muscles, agitations and hallucinations, loss of coordination and slurring of speech. The less serious side effects of AZILECT (Rasagiline) are anorexia, confusion, mood swings, alopecia, and flu like symptoms, arthritis, fever, diarrhoea or constipation, nausea, vomiting and abdominal distension. Some of the symptoms may vary from person to person"

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×